# SDR 2001UALA00999

- Difficulty date: June 6, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 9,512 hours, 3,332 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT GEN TRIP EN ROUTE TO HNL WOULD NOT RESET.  APU WOULD NOT START, RTF.
